MAUDE Adverse Event Report: NATIONAL BIOLOGICAL CORPORATION PANOSOL 3D; UV PHOTOTHERAPY DEVICE

NATIONAL BIOLOGICAL CORPORATION PANOSOL 3D; UV PHOTOTHERAPY DEVICE
Model Number UHU-318
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was receiving first treatment at metro dermatology to treat skin condition.Clinic was to impart 200 mj/cm2 dosage.Clinic was operating the device using admin mode which requires that the device lamp output be entered manually in order to determine the exposure time to uv light.The read out of the unit was 6.11 mw/cm2.The technician running the device input 0.61 mj/cm2 in error.Time of exposure is calculated by dividing the dosage desired for the treatment by the device output, so instead of dividing by 6.11, 0.61 was used.This resulted in an exposure time of 5 min and 28 sec instead of 33 sec.The patient received burns over a large part of her body and her skin was reddened, peeling and extremely painful.After consulting with her physician, she was prescribed triamcinolone acetonide0.025% ointment to treat the skin.Patient's condition has been monitored by the clinic and she was expected to return for additional treatment.

Brand Name
PANOSOL 3D
Common Device Name
UV PHOTOTHERAPY DEVICE
Manufacturer (Section D)
NATIONAL BIOLOGICAL CORPORATION
23700 mercantile rd.
beachwood OH 44122
Manufacturer (Section G)
NATIONAL BIOLOGICAL CORPORATION
23700 mercantile rd.
beachwood OH 44122
Manufacturer Contact
jeffrey girimont
23700 mercantile rd.
beachwood, OH 44122
2168310600
MDR Report Key19305746
Report Number1521608-2024-00002
Device Sequence Number7310186
Product Code FTC
UDI-Device Identifier00816878020404
UDI-Public(01)00816878020404(11)230725
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K041212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUHU-318
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale